• All threads and posts regarding Coronavirus COVID-19 can now be found in our new area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

I need some advice please.

lindisfarne

Registered User
May 1, 2008
19
Its a few weeks since I've written but I've been reading the correspondence. A couple of months ago I had a meeting with my husbands' consultant and I asked her to take my husband off the Quetiapine (psychotic drug) as he has been on it for many months. It did calm him down a little at first but over the last few weeks he is returning to his aggressive behaviour, confusion and depression. The staff at the nursing home cannot withdraw this drug until the consultant makes her decision. I would dearly love to see if the withdrawel of this drug makes any difference as before he went on it he was never aggressive. It was to try to control his hallucinations which are still troubling him. Anyone else experienced this situation, if so, I would love to hear from you with your advice.
 

christine_batch

Registered User
Jul 31, 2007
3,388
Buckinghamshire
Dear lindisfarne,
In my personel opinion, if I was in your position, I would get back to the Consultant and explain the situation and how worried you are.
Best wishes
Christine
 

lindisfarne

Registered User
May 1, 2008
19
Thanks Christine

Thanks for replying Christine. It is about a month until I see her but I am also keeping a daily diary about events that happen so I have ammunition. What a shame that we have to go to these lengths because, some how, Doctors think that these drugs are the b all and end all of all problems and in some cases they are definitely not. Any Doctors logged in?

Take care.